# SDR N6WA2025082707

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N561GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10070
- Aircraft time: 44,919 hours, 34,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AND STRAP AT FS879-FS909 LBL17.63 OF WING TO FUSELAGE BODY FAIRING STRUCTURE.   REMOVED AND REPLACED ANGLES AND STRAP AT FS879-FS909 LBL17.63 IAW CRJ SRM 51-42-06.
